Skip navigation

Uniqueness and extinction properties of generalised Markov branching processes

Uniqueness and extinction properties of generalised Markov branching processes

Chen, Anyue (2002) Uniqueness and extinction properties of generalised Markov branching processes. Journal of Mathematical Analysis and Applications, 274 (2). pp. 482-494. ISSN 0022-247X (doi:10.1016/S0022-247X(02)00251-2)

Full text not available from this repository.

Abstract

This paper focuses on the basic problems regarding uniqueness and extinction properties for generalised Markov branching processes. The uniqueness criterion is firstly established and a differential–integral equation satisfied by the transition functions of such processes is derived. The extinction probability is then obtained. A closed form is presented for both the mean extinction time and the conditional mean extinction time. It turns out that these important quantities are closely related to the elementary gamma function.

Item Type: Article
Uncontrolled Keywords: Markov branching processes (MBP), generalised Markov branching processes (GMBP), uniqueness, differential–integral equation, extinction probability, mean extinction time, conditional mean extinction time
Subjects: Q Science > QA Mathematics
Pre-2014 Departments: School of Computing & Mathematical Sciences
Related URLs:
Last Modified: 14 Oct 2016 09:01
Selected for GREAT 2016: None
Selected for GREAT 2017: None
Selected for GREAT 2018: None
URI: http://gala.gre.ac.uk/id/eprint/605

Actions (login required)

View Item View Item